# SDR UALA2013042302795

- Difficulty date: April 20, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,461 hours, 7,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, R5 DOOR EMERGENCY LIGHT INOPERATIVE.   SECURED CONNECTOR DX0323 TO LIGHT FIXTURE, OPS OKAY.
